# SDR AMTA200500694

- Difficulty date: September 10, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 9 FLOOR PATH EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT ROW 9, OPS CHECK GOOD.  (M)
